# SDR AALA2019040329007

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 28,863 hours, 11,498 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FUEL QUANTITY ON LEFT AND RIGHT TANKS SHOWED 500LBS DECREASE DURING CLIMB WITH FUEL IN CENTER TANK. DURING CRUISE STABLE BUT TOTAL QUANTITY ONBOARD VS BURNED SHOWED INCREASE IN FUEL UNACCOUNTED. MISSING AS HIGH AS 1600LBS. AFTER LANDING INITIAL FUEL MINUS BURNED AND REMAINING HAS 1000 MISSING. MAINTENANCE ACCOMPLISHED FQIS BITE PROC FOUND FAULT CODE 28-41215 ARINC OUTPUT BUS FAILED, ACCOMPLISHED GROUND TEST OF FQIS, ALL TESTS PASSED. GVI OF AIRFRAME SHOWS NO EVIDENCE OF FUEL LEAKS, ALL FQIS TESTS PASSED REF AA FIM 28-41-00-810-810. NO FAULTS FOUND AFTER TESTING.
